# SDR FDEA201110204602

- Difficulty date: October 20, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 32,416 hours, 11,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A52612524200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO NR 3 LEFT SEAT TRACK HAS SPOTS OF CORROSION FROM FR 15B TO 19.  FOUND TO BE OUT LIMITS IAW SRM 53-10-16.  REMOVED & REPLACED SEAT TRACK IAW SRM 51-72-10 PARA 5A   REPROTECTED FASTNERS IAW SRM 51-75-10 APPLIED CIC IAW AMM 51-75-10-8.
